# SDR DLM88041018

- Difficulty date: November 7, 2004
- Submitted: November 9, 2004
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 35,506 hours, 27,355 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Seat Row 17-18
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT EMERGENCY LIGHTS AT SEAT ROWS 18 TO 23 INOP.  RESEATED CONNECTOR BETWEEN SEATS 17 AND 18.  NOW OPERATES NORM.
